advertisement
Question
Posted by: Pinki | 2011/01/26

IUD Bleeding

Hi Doc,

I had my copper IUD inserted on 18th August 2010, my periods have been irregular since then. The last day of my period was 12 January 2011, i had sexual intercourse during the past weekend and have been bleeding since sunday(23Jan) and the bleeding is wont stop,i called my gynae and he said there''s nothing to worry about, but i''m scared cause the bleeding is heavy. What could be the cause of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be that you have picked up an infection. The IUCD can make periods heavier but they should not be irregular. I would suggest that you contact your gynae again.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/28

It could be that you have picked up an infection. The IUCD can make periods heavier but they should not be irregular. I would suggest that you contact your gynae again.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement